Special Issues

Variations on Lyapunov's stability criterion and periodic prey-predator systems

  • Received: 01 June 2021 Published: 07 September 2021
  • Primary: 34D20, 92D25; Secondary: 34C25

  • A classical stability criterion for Hill's equation is extended to more general families of periodic two-dimensional linear systems. The results are motivated by the study of mechanical vibrations with friction and periodic prey-predator systems.

    Citation: Rafael Ortega. Variations on Lyapunov's stability criterion and periodic prey-predator systems[J]. Electronic Research Archive, 2021, 29(6): 3995-4008. doi: 10.3934/era.2021069

    Related Papers:

  • A classical stability criterion for Hill's equation is extended to more general families of periodic two-dimensional linear systems. The results are motivated by the study of mechanical vibrations with friction and periodic prey-predator systems.



    加载中


    [1] A periodic prey-predator system. J. Math. Anal. Appl. (1994) 185: 477-489.
    [2] B. M. Brown, M. S. P. Eastham and K. M. Schmidt, Periodic Differential Operators, Birkhäuser, New York, 2013. doi: 10.1007/978-3-0348-0528-5
    [3] L. Cesari, Asymptotic Behavior and Stability Problems in Ordinary Differential Equations, Springer-Verlag, New York, 1971.
    [4] Turing instabilities for systems of two equations with periodic coefficients. Differential Integral Equations (1994) 7: 1253-1264.
    [5] J. P. Den Hartog, Mechanical Vibrations, Dover Pub., New York, 1985.
    [6] A priori bounds and periodic solutions for a class of planar systems with applications to Lotka-Volterra equations. Discrete Contin. Dynam. Systems (1995) 1: 103-117.
    [7] Problème général de la stabilité du mouvement. Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. (2) (1907) 9: 203-474.
    [8] The periodic predator-prey Lotka-Volterra model. Adv. in Differential Equations (1996) 1: 403-423.
    [9] W. Magnus and S. Winkler, Hill's Equation, Dover Pub., New York, 1979.
    [10] Dependence of solutions and eigenvalues of measure differential equations on measures. J. Differential Equations (2013) 254: 2196-2232.
    [11] The first interval of stability of a periodic equation of Duffing type. Proc. Am. Math. Soc. (1992) 115: 1061-1067.
    [12] Periodic solutions of a Newtonian equation: Stability by the third approximation. J. Differential Equations (1996) 128: 491-518.
    [13] R. Ortega, Periodic Differential Equations in the Plane. A Topological Perspective, De Gruyter, Berlin, 2019.
    [14] Optimal bounds for bifurcation values of a superlinear periodic problem. Proc. Roy. Soc. Edinburgh Sect. A (2005) 135: 119-132.
    [15] C. Rebelo and C. Soresina, Coexistence in seasonally varying predator-prey systems with Allee effect, Nonlinear Anal. Real World Appl., 55 (2020), 103140, 21 pp. doi: 10.1016/j.nonrwa.2020.103140
    [16] On the asymptotic behavior of some population models, II. J. Math. Anal. Appl. (1996) 197: 249-258.
    [17] W. Walter, Differential- Und Integral- Ungleichungen, Springer-Verlag, Berlin, 1964. doi: 10.1007/978-3-662-42030-0
    [18] A Lyapunov-type stability criterion using $L^{\alpha}$ norms. Proc. Amer. Math. Soc. (2002) 130: 3325-3333.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(624) PDF downloads(127) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog